American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 166 found      Go to page: 1 2 3 4 > >>

[1] Will Donovan. Grassmannian Twists, Derived Equivalences and Brane Transport. Proceedings of Symposia in Pure Mathematics 90 251-263.
Book volume table of contents   
View Article: PDF

[2] Lucas Fresse and Kyo Nishiyama. On the exotic Grassmannian and its nilpotent variety. Represent. Theory 20 (2016) 451-481.
Abstract, references, and article information   
View Article: PDF

[3] Geordie Williamson; with a joint appendix with Alex Kontorovich and Peter J. McNamara. Schubert calculus and torsion explosion. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Hubery. Irreducible components of quiver Grassmannians. Trans. Amer. Math. Soc. 369 (2017) 1395-1458.
Abstract, references, and article information   
View Article: PDF

[5] Greg Muller and David E. Speyer. Cluster algebras of Grassmannians are locally acyclic. Proc. Amer. Math. Soc. 144 (2016) 3267-3281.
Abstract, references, and article information   
View Article: PDF

[6] Piotr Pragacz. Corrigenda To: ``A Gysin Formula for Hall-Littlewood Polynomials''. Proc. Amer. Math. Soc. 144 (2016) 3197-3197.
Abstract, references, and article information   
View Article: PDF

[7] Eugene Gorsky, Mikhail Mazin and Monica Vazirani. Affine permutations and rational slope parking functions. Trans. Amer. Math. Soc. 368 (2016) 8403-8445.
Abstract, references, and article information   
View Article: PDF

[8] Evgeny Smirnov. Grassmannians, flag varieties, and Gelfand--Zetlin polytopes. Contemporary Mathematics 673 (2016) 179-226.
Book volume table of contents   
View Article: PDF

[9] Roger Howe. A linear algebra description of $K_{\mathbb C}\setminus G_{\mathbb C} / B_{\mathbb C}$ for classical groups. Contemporary Mathematics 664 (2016) 149-172.
Book volume table of contents   
View Article: PDF

[10] Christopher Manon. Newton-Okounkov polyhedra for character varieties and configuration spaces. Trans. Amer. Math. Soc. 368 (2016) 5979-6003.
Abstract, references, and article information   
View Article: PDF

[11] Sanghoon Baek. Semiorthogonal decompositions for twisted grassmannians. Proc. Amer. Math. Soc. 144 (2016) 1-5.
Abstract, references, and article information   
View Article: PDF

[12] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc. 368 (2016) 337-363.
Abstract, references, and article information   
View Article: PDF

[13] Pramod N. Achar, Anthony Henderson and Simon Riche. Geometric Satake, Springer correspondence, and small representations II. Represent. Theory 19 (2015) 94-166.
Abstract, references, and article information   
View Article: PDF

[14] Piotr Pragacz. A Gysin formula for Hall-Littlewood polynomials. Proc. Amer. Math. Soc. 143 (2015) 4705-4711. MR 3391029.
Abstract, references, and article information   
View Article: PDF

[15] William Graham and Victor Kreiman. Excited Young diagrams, equivariant $K$-theory, and Schubert varieties. Trans. Amer. Math. Soc. 367 (2015) 6597-6645.
Abstract, references, and article information
View Article: PDF

[16] Lucas Fresse, Anna Melnikov and Sammar Sakas-Obeid. On the structure of smooth components of Springer fibers. Proc. Amer. Math. Soc. 143 (2015) 2301-2315.
Abstract, references, and article information   
View Article: PDF

[17] Spencer Bloch. A note on twistor integrals. Contemporary Mathematics 648 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[18] M. M. Graev. Einstein equations for invariant metrics on flag spaces and their Newton polytopes. Trans. Moscow Math. Soc. 75 (2014) 13-68.
Abstract, references, and article information
View Article: PDF

[19] Lucas Fresse. Borel subgroups adapted to nilpotent elements of standard Levi type. Represent. Theory 18 (2014) 341-360.
Abstract, references, and article information   
View Article: PDF

[20] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[21] Toshiki Nakashima. Decorated geometric crystals and polyhedral realizations of type $D_n$. Contemporary Mathematics 623 (2014) 227-242.
Book volume table of contents   
View Article: PDF

[22] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information   
View Article: PDF

[23] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information   
View Article: PDF

[24] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information   
View Article: PDF

[25] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[26] Roman Bezrukavnikov and Zhiwei Yun. On Koszul duality for Kac-Moody groups. Represent. Theory 17 (2013) 1-98.
Abstract, references, and article information   
View Article: PDF

[27] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents   
View Article: PDF

[28] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[29] Milen Yakimov. Strata of prime ideals of De Concini--Kac--Procesi algebras and Poisson geometry. Contemporary Mathematics 562 (2012) 265-278.
Book volume table of contents   
View Article: PDF

[30] V. G. Lopez Neumann and Constantin Manoil. Explicit computations on the desingularized Kummer surface. Math. Comp. 81 (2012) 1149-1161. MR 2869054.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 166 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia